MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYRINGE 5ML SALINE 5ML FILL; SALINE FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYRINGE 5ML SALINE 5ML FILL; SALINE FLUSH
Model Number 306545
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 5ml saline flush had a deformed plunger found before use.Verbatim: ¿complaint from reporting facility.The user complained that the plunger was deformed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: two photos were provided for evaluation.They show the plunger rod thumb press damaged.After the labeling of the syringe, the flow wrap packaging process is performed.When a syringe is not positioned in the right location, the mechanism doing the sealing of the flow wrap hits the plunger rod thumb press creating the damage shown in the photos.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.H3 other text : see h.10.

Brand Name
BD SYRINGE 5ML SALINE 5ML FILL
Common Device Name
SALINE FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key9688232
Report Number1911916-2020-00114
Device Sequence Number2891152
Product Code NGT
UDI-Device Identifier30382903065456
UDI-Public30382903065456
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K161552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2022
Device Model Number306545
Device Catalogue Number306545
Device Lot Number9051627
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;